# SDR COMA9610329

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 6120 · Propeller Controlling System
- Part: Sig Cond Unit
- Part number: 30005000052
- Condition: Malfunction
- Location: Engine
- Part time: 11,543 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN SYSTEM DID NOT ARM DURING TAKEOFF.  REPLACED THE SIGNAL CONDITIONER UNIT.
